SYNTHES GMBH MULTIFUNCTION ROD FOR INSERTION INSTRUMENTS; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Back to Search Results |
| Model Number |
03.168.010 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/04/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/ investigation, but has yet to be received.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/ or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Device report from (b)(6) reports an event as follows: it was reported that during a procedure on (b)(6) 2021, the multifunctional bar used to perform compression broke while it was being manipulated.Procedure was completed successfully with no delay.There was no patient harm.This report is for a multifunction rod for insertion instruments.This is report 1 of 1 for (b)(4).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Investigation summary : product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history review : product: 03.168.010, lot : 21p5933, manufacturing site: balsthal, release to warehouse date: 28.Nov 2019.A manufacturing record evaluation was performed for the finished device 03.168.010 lot number 21p5933 and no non-conformances were identified device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: h3, h4, h6- product complaint # :(b)(4).Investigation summary = > product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot = > null.Device history batch = > null.Device history review = > product: 03.168.010.Lot : 21p5933.Manufacturing site: balsthal.Release to warehouse date: 28.Nov 2019.A manufacturing record evaluation was performed for the finished device 03.168.010 lot number 21p5933 and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: d9.H3, h6: product: 03.168.010.Lot : 21p5933.Manufacturing site: balsthal.Release to warehouse date: november 28, 2019.A manufacturing record evaluation was performed for the finished device 03.168.010 lot number 21p5933 and no non-conformances were identified.Visual inspection: the multifunction rod f/insertion instr (p/n: 03.168.010, lot number: 21p5933) was received at us customer quality cq.Visual inspection of the complaint device showed that the distal tip of the device was broken, and broken fragment was not returned.No other issues were identified with the device.Device failure/defect identified? yes.Dimensional inspection: (manufactured rev).Drawing: se_494039 rev k.Specified dimensions: tip diameter after threads.Measured dimensions: tip diameter after threads = conforming.Device used - caliper.Document/specification review: based on the date of manufacture, the current and manufactured revision of drawings were reviewed current and manufactured revisions no design issues or discrepancies were identified.Complaint confirmed? yes.Investigation conclusion: this complaint was confirmed as the device received in broken condition.While a definitive root cause could not be identified.There was no indication that a design or manufacturing issue contributed to the complaint.No design issues were observed during the document/specification review.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.